# SDR DALA100793355

- Difficulty date: January 19, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 23,569 hours, 3,395 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING THE FIRST PHASE OF CRUISE THERE WAS A STRONG ODOR NEAR DOOR 3R.  3 F/A WERE TAKEN OUT OF DUTY AND ADMINISTER OXYGEN DUE TO SYMPTOMS FROM AIR QUALITY.  CAPTAIN REQUESTED PARAMEDICS TO MEET FLIGHT.  DOOR AREA INSPECTED, APU RAN TO CIRCULATE AIR AND NOTHING FOUND, ACFT OK FOR SERVICE.
